# SDR A6WA200940170

- Difficulty date: March 28, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 13,352 hours, 12,363 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RT MLG DISAGREE MSG.  MSG CLEARED AFTER 30 SECONDS.  HYD QTY 3 WAS 95 DEGREE SHOWN WHITE ON ED2, TEMP WAS 21 DEGREE C.  OTHER QTY`S ALL IN GREEN (INDICATION CAME ON AFTER 28 SECONDS).  DESERVICED NR 3 AND NR 2 HYD SYS TO CORRECT QTY OF 55 PERCENT AND 60 PERCENT FUNCTIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION TEST GOOD IAW AMM 32-33-00. (K)
